Still confused

Hi all .. well after speaking to the Dr's regarding my partners problems and symptoms I'm still non the wiser . He was really admitted to hospital last week and was discharged after 3 days .his urgent mri was yesterday . The yellowing of his eyes has calmed down a lot although his skin still has a yellow tinge .. his skin has started to peel off especially on his hands it looks like he has had sunburn, the Dr's don't know where this is from. He was going to need another platelet transfusion but they then changed their minds .. I don't understand why his platelets are dropping .. he has a repeat fibroscan but not til June (it's the earliest apt they have ) .. if they thought he had a bile duct blockage (which is what they were sugessting ) then I presume his bilirubin would of stayed high .. but it must of come down due to the jaundice being less obvious. He is very weak and has lost weight again .. he is sick about 3 times a day sometimes a little more ..does anybody else have these symptoms ? The waiting of the mri mrcp results is driving me insane

1 Reply

oldestnewest
  • Dear Debbie2016

    Does your liver team include a specialist liver nurse? if so ask to see or speak with them and discuss your concerns and ask for further explanations.

    if the skin problem continues or gets any worse ask your liver team or GP if you can have a dermatologists opinion

    being nauseous and sick 3 times a day is awful and very tiring, let alone the affect on appetite etc, if this continues or gets any worse ask your liver team or GP if you can have a symptom control opinion (this is often through the specialist palliative care team but please do not worry this will be purely for symptom control advice)

    in addition it must be very tiring and frustrating for you so please make sure you seek the support you need and stay as healthy as possible

    good luck and best wishes

    Andrew

You may also like...